# SDR BQVR20120204

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVR582C
- Aircraft: N50KF
- Make and model: Piper PA-22-150
- Aircraft serial: 224274
- Aircraft time: 3,486 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT THE BEGINNING OF THE TAKEOFF ROLL, THE NOSE OF THE ACFT SUDDENLY LOWERED AND THE PROPELLER MADE CONTACT WITH THE GROUND.  MX ARRIVED AT THE ACFT AND DISCOVERED THE LT BRAKE LOCKED AND  THE LT WHEEL UNABLE TO ROLL.  THE RT WHEEL WAS FREE TO MOVE. THE LT BRAKE GRADUALLY FREED UP BUT NOT COMPLETELY WITH REPEATED APPLICATION AND RELEASE OF THE BRAKE.  THE ACFT HAD BEEN STORED IN AN UNHEATED HANGER THE NIGHT BEFORE.  TEMPERATURE APPARENTLY WAS AT OR BELOW FREEZING WHEN THE PROBLEM OCCURRED.  ACFT WAS MOVED INTO A HEATED MX HANGER AND AFTER A WHILE, NORMAL BRAKE RELEASE WAS OBSERVED.
